# SDR AALA20100219MIA02

- Difficulty date: February 19, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 35,288 hours, 4,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY FORWARD LEFT CORNER ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT FIRST CLASS GALLEY FORWARD LEFT CORNER.  OPS CHECKED NORMAL.
